Ali Uncu

Research Area

Integer Partitions, q-Series, Combinatorics

Office

Schloss Hagenberg
A-4232 Hagenberg im Mühlkreis

Room: -1.11-1

Postal Adress

Research Institute for Symbolic Computation
Johannes Kepler University
Altenberger Straße 69
A-4040 Linz, Austria

Publications

2018

On some polynomials and series of Bloch-Polya Type

Berkovich A., Uncu A. K.

ArXiv e-prints (to appear in Proc. of AMS ), pp. -. 2018. Preprint.
[bib]
@article{RISC5557,
author = {Berkovich A. and Uncu A.~K.},
title = {{On some polynomials and series of Bloch-Polya Type}},
language = {english},
journal = {ArXiv e-prints (to appear in Proc. of AMS )},
pages = {--},
isbn_issn = {Preprint},
year = {2018},
refereed = {yes},
keywords = {Mathematics - Number Theory, Mathematics - Combinatorics, 05A17, 05A19, 11B65, 11P81},
length = {0}
}

Some Elementary Partition Inequalities and Their Implications

Berkovich A., Uncu A. K.

ArXiv e-prints (submitted), pp. -. 2018. Preprint.
[bib]
@article{RISC5558,
author = {Berkovich A. and Uncu A.~K.},
title = {{Some Elementary Partition Inequalities and Their Implications}},
language = {english},
journal = {ArXiv e-prints (submitted)},
pages = {--},
isbn_issn = {Preprint},
year = {2018},
refereed = {yes},
keywords = {Mathematics - Combinatorics, Mathematics - Number Theory, 05A15, 05A17, 05A19, 05A20, 11B65, 11P81, 11P84, 33D15},
length = {0}
}

2017

Variation on a theme of Nathan Fine. New weighted partition identities

Berkovich Alexander, Uncu Ali K.

J. Number Theory 176, pp. 226-248. 2017. ISSN 0022-314X. [url]
[bib]
@article{RISC5552,
author = {Berkovich Alexander and Uncu Ali K.},
title = {{Variation on a theme of Nathan Fine. New weighted partition identities}},
language = {english},
journal = {J. Number Theory},
volume = {176},
pages = {226--248},
isbn_issn = { ISSN 0022-314X},
year = {2017},
refereed = {yes},
length = {23},
url = {https://doi.org/10.1016/j.jnt.2016.12.011}
}

Weighted Rogers-Ramanujan partitions and Dyson crank

Uncu Ali Kemal

The Ramanujan Journal, pp. -. May 2017. ISSN 1572-9303. [url]
[bib]
@article{RISC5555,
author = {Uncu Ali Kemal},
title = {{Weighted Rogers--Ramanujan partitions and Dyson crank}},
language = {english},
abstract = {In this paper, we refine a weighted partition identity of Alladi. We write formulas for generating functions for the number of partitions grouped with respect to a partition statistic other than the norm. We tie our weighted results as well as the different statistics with the crank of a partition. In particular, we prove that the number of partitions into even number of distinct parts whose odd-indexed parts' sum is n is equal to the number of partitions of n with non-negative crank.},
journal = {The Ramanujan Journal},
pages = {--},
isbn_issn = { ISSN 1572-9303},
year = {2017},
month = {May},
refereed = {yes},
length = {0},
url = {https://doi.org/10.1007/s11139-017-9903-8}
}

2016

On partitions with fixed number of even-indexed and odd-indexed odd parts

Berkovich Alexander, Uncu Ali Kemal

J. Number Theory 167, pp. 7-30. 2016. ISSN 0022-314X. [url]
[bib]
@article{RISC5553,
author = {Berkovich Alexander and Uncu Ali Kemal},
title = {{On partitions with fixed number of even-indexed and odd-indexed odd parts}},
language = {english},
journal = {J. Number Theory},
volume = {167},
pages = {7--30},
isbn_issn = { ISSN 0022-314X},
year = {2016},
refereed = {yes},
length = {24},
url = {https://doi.org/10.1016/j.jnt.2016.02.031}
}

New Weighted Partition Theorems with the Emphasis on the Smallest Part of Partitions

Berkovich A., Kemal Uncu A.

ArXiv e-prints (to appear in Proc. of GNV 2016 Int. Conf. ), pp. -. 2016. Preprint.
[bib]
@article{RISC5556,
author = {Berkovich A. and Kemal Uncu A.},
title = {{New Weighted Partition Theorems with the Emphasis on the Smallest Part of Partitions}},
language = {english},
journal = {ArXiv e-prints (to appear in Proc. of GNV 2016 Int. Conf. )},
pages = {--},
isbn_issn = {Preprint},
year = {2016},
refereed = {yes},
keywords = {Mathematics - Number Theory, Mathematics - Combinatorics, 05A15, 05A17, 05A19, 11B34, 11B75, 11P81, 11P84, 33D15},
length = {0}
}

2015

A new companion to Capparelli's identities

Berkovich Alexander, Uncu Ali Kemal

Adv. in Appl. Math. 71, pp. 125-137. 2015. ISSN 0196-8858. [url]
[bib]
@article{RISC5554,
author = {Berkovich Alexander and Uncu Ali Kemal},
title = {{A new companion to Capparelli's identities}},
language = {english},
journal = {Adv. in Appl. Math.},
volume = {71},
pages = {125--137},
isbn_issn = { ISSN 0196-8858},
year = {2015},
refereed = {yes},
length = {13},
url = {https://doi.org/10.1016/j.aam.2015.09.012}
}

Loading…